BibTeX record journals/em/Bertrand95

download as .bib file

@article{DBLP:journals/em/Bertrand95,
  author    = {Daniel Bertrand},
  title     = {Points rationnels sur les sous-groupes compacts des groupes algebriques},
  journal   = {Exp. Math.},
  volume    = {4},
  number    = {2},
  pages     = {145--151},
  year      = {1995},
  url       = {https://doi.org/10.1080/10586458.1995.10504315},
  doi       = {10.1080/10586458.1995.10504315},
  timestamp = {Thu, 09 Jul 2020 22:57:04 +0200},
  biburl    = {https://dblp.org/rec/journals/em/Bertrand95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics